# SDR QMLA2012071012112

- Difficulty date: July 10, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N151LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4114
- Aircraft time: 2,436 hours, 8,729 cycles
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Fairing
- Part number: 350A31201621
- Condition: Cracked
- Location: Main Rotor
- Part time: 345 hours, 8,729 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-VIBRATING DOME FAIRING FOUND CRACKED AT 2 OTBD ATTACHMENT SCREWS.
